References of "Merkulov, Sergei 50002386"
     in
Bookmark and Share    
Full Text
See detailProp of ribbon hypergraphs and strongly homotopy involutive Lie bialgebras
Merkulov, Sergei UL

E-print/Working paper (2018)

For any integer d we introduce a prop RHrad of d-oriented ribbon hypergraphs (in which "edges" can connect more than two vertices) and prove that there exists a canonical morphism Holieb⋄d⟶RHrad from the ... [more ▼]

For any integer d we introduce a prop RHrad of d-oriented ribbon hypergraphs (in which "edges" can connect more than two vertices) and prove that there exists a canonical morphism Holieb⋄d⟶RHrad from the minimal resolution Holieb⋄d of the (degree shifted) prop of involutive Lie bialgebras into the prop of ribbon hypergraphs which is non-trivial on each generator of Holieb⋄d. As an application we show that for any graded vector space W equipped with a family of cyclically (skew)symmetric higher products the associated vector space of cyclic words in elements of W has a combinatorial Holieb⋄d-structure. As an illustration we construct for each natural number N≥1 an explicit combinatorial strongly homotopy involutive Lie bialgebra structure on the vector space of cyclic words in N graded letters which extends the well-known Schedler's necklace Lie bialgebra structure from the formality theory of the Goldman-Turaev Lie bialgebra in genus zero. [less ▲]

Detailed reference viewed: 60 (0 UL)
Full Text
Peer Reviewed
See detailAn explicit two step quantization of Poisson structures and Lie bialgebras
Merkulov, Sergei UL; Willwacher, Thomas

in Communications in Mathematical Physics (2018), 364(2), 505578

We develop a new approach to deformation quantizations of Lie bialgebras and Poisson structures which goes in two steps. In the first step one associates to any Poisson (resp. Lie bialgebra) structure a ... [more ▼]

We develop a new approach to deformation quantizations of Lie bialgebras and Poisson structures which goes in two steps. In the first step one associates to any Poisson (resp. Lie bialgebra) structure a so called quantizable Poisson (resp. Lie bialgebra) structure. We show explicit transcendental formulae for this correspondence. In the second step one deformation quantizes a quantizable Poisson (resp. Lie bialgebra) structure. We show again explicit transcendental formulae for this second step correspondence (as a byproduct we obtain configuration space models for biassociahedron and bipermutohedron). In the Poisson case the first step is the most non-trivial one and requires a choice of an associator while the second step quantization is essentially unique, it is independent of a choice of an associator and can be done by a trivial induction. We conjecture that similar statements hold true in the case of Lie bialgebras. The main new result is a surprisingly simple explicit universal formula (which uses only smooth differential forms) for universal quantizations of finite-dimensional Lie bialgebras. [less ▲]

Detailed reference viewed: 117 (5 UL)
Full Text
Peer Reviewed
See detailDeformation theory of Lie bialgebra properads
Merkulov, Sergei UL; Willwacher, Thomas

in Geometry and Physics: A Festschrift in honour of Nigel Hitchin (2018)

We compute the homotopy derivations of the properads governing even and odd Lie bialgebras as well as involutive Lie bialgebras. The answer may be expressed in terms of the Kontsevich graph complexes. In ... [more ▼]

We compute the homotopy derivations of the properads governing even and odd Lie bialgebras as well as involutive Lie bialgebras. The answer may be expressed in terms of the Kontsevich graph complexes. In particular, this shows that the Grothendieck-Teichm\"uller group acts faithfully (and essentially transitively) on the completions of the properads governing even Lie bialgebras and involutive Lie bialgebras, up to homotopy. This shows also that by contrast to the even case the properad governing odd Lie bialgebras admits precisely one non-trivial automorphism --- the standard rescaling automorphism, and that it has precisely one non-trivial deformation which we describe explicitly. [less ▲]

Detailed reference viewed: 118 (7 UL)
Full Text
See detailMulti-oriented props and homotopy algebras with branes
Merkulov, Sergei UL

E-print/Working paper (2017)

We introduce a new category of differential graded {\em multi-oriented}\, props whose representations (called homotopy algebras with branes) in a graded vector space require a choice of a collection of $k ... [more ▼]

We introduce a new category of differential graded {\em multi-oriented}\, props whose representations (called homotopy algebras with branes) in a graded vector space require a choice of a collection of $k$ linear subspaces in that space, $k$ being the number of extra directions (if $k=0$ this structure recovers an ordinary prop); symplectic vector spaces equipped with $k$ Lagrangian subspaces play a distinguished role in this theory. Manin triples is a classical example of an algebraic structure (concretely, a Lie bialgebra structure) given in terms of a vector space and its subspace; in the context of this paper Manin triples are precisely symplectic Lagrangian representations of the {\em 2-oriented} generalization of the classical operad of Lie algebras. In a sense, the theory of multi-oriented props provides us with a far reaching strong homotopy generalization of Manin triples type constructions. [less ▲]

Detailed reference viewed: 75 (6 UL)
Full Text
Peer Reviewed
See detailThe Frobenius operad is Koszul
Camos, Ricardo; Merkulov, Sergei UL; Willwacher, Thomas

in Duke Mathematical Journal (2016), 165(15), 2921-2989

We show Koszulness of the prop governing involutive Lie bialgebras and also of the props governing non-unital and unital-counital Frobenius algebras, solving a long-standing problem. This gives us minimal ... [more ▼]

We show Koszulness of the prop governing involutive Lie bialgebras and also of the props governing non-unital and unital-counital Frobenius algebras, solving a long-standing problem. This gives us minimal models for their deformation complexes, and for deformation complexes of their algebras which are discussed in detail. Using an operad of graph complexes we prove, with the help of an earlier result of one of the authors [W3], that there is a highly non-trivial action of the Grothendieck-Teichm¨uller group GRT on (completed versions of) the minimal models of the properads governing Lie bialgebras and involutive Lie bialgebras by automorphisms. As a corollary one obtains a large class of universal deformations of any (involutive) Lie bialgebra and any Frobenius algebra, parameterized by elements of the Grothendieck-Teichmueller Lie algebra. We also prove that, for any given homotopy involutive Lie bialgebra structure in a vector space, there is an associated homotopy Batalin-Vilkovisky algebra structure on the associated Chevalley-Eilenberg complex. [less ▲]

Detailed reference viewed: 197 (14 UL)
Full Text
Peer Reviewed
See detailFormality Theorem for Quantizations of Lie Bialgebras
Merkulov, Sergei UL

in Letters in Mathematical Physics (2016), 106(2), 169-195

Using the theory of props we prove a formality theorem associated with universal quantizations of Lie bialgebras.

Detailed reference viewed: 141 (13 UL)
Full Text
Peer Reviewed
See detailOn quantizable odd Lie bialgebras
Khoroshkin, Anton; Merkulov, Sergei UL; Thomas, Willwacher

in Letters in Mathematical Physics (2016), 106(9), 1199-1215

The notion of a quantizable odd Lie bialgebra is introduced. A minimal resolution of the properad governing such Lie bialgebras is constructed.

Detailed reference viewed: 121 (5 UL)
Full Text
See detailClassification of universal formality maps for quantizations of Lie bialgebras
Merkulov, Sergei UL; Willwacher, Thomas

E-print/Working paper (2016)

We introduce an endofunctor D in the category of augmented props with the property that for any representation of a prop P in a vector space V the associated prop DP admits an induced representation on ... [more ▼]

We introduce an endofunctor D in the category of augmented props with the property that for any representation of a prop P in a vector space V the associated prop DP admits an induced representation on the graded commutative tensor algebra S(V) given in terms of polydifferential operators. Applying this functor to the prop LieB of Lie bialgebras we show that universal formality maps for quantizations of Lie bialgebras are in in 1-1 correspondence with prop morphisms from the minimal resolution AssB_infty of the prop of associative bialgebras to the polydifferential prop DLieB_infty satisfying certain boundary conditions. We prove that the set of such formality morphisms (having an extra property of being Lie connected) is non-empty. The latter result is used in turn to give a short proof of the formality theorem for universal quantizations of arbitrary Lie bialgebras which says that for any Drinfeld associator there is an associated Lie_infty quasi-isomorphism between the Lie_infty algebras controlling, respectively, deformations of the standard bialgebra structure in S(V) and deformations of any given Lie bialgebra structure in V. We study the deformation complex of an arbitrary universal formality morphism and show that it is quasi-isomorphic (up to one class corresponding to the standard rescaling automorphism of the properad LieB) to the oriented graph complex GC or 3 studied earlier in \cite{Wi2}. This result gives a complete classification of the set of gauge equivalence classes of universal Lie connected formality maps --- it is a torsor over the Grothendieck-Teichm\"uller group GRT and can hence can be identified with the set of Drinfeld associators. [less ▲]

Detailed reference viewed: 41 (0 UL)
Full Text
See detailProps of ribbon graphs, involutive Lie bialgebras and moduli spaces of curves M_g,n
Merkulov, Sergei UL; Willwacher, Thomas

E-print/Working paper (2015)

We establish a new and surprisingly strong link between two previously unrelated theories: the theory of moduli spaces of curves $\cM_{g,n}$ (which, according to Penner, is controlled by the ribbon graph ... [more ▼]

We establish a new and surprisingly strong link between two previously unrelated theories: the theory of moduli spaces of curves $\cM_{g,n}$ (which, according to Penner, is controlled by the ribbon graph complex) and the homotopy theory of $E_d$ operads (controlled by ordinary graph complexes with no ribbon structure, introduced first by Kontsevich). The link between the two goes through a new intermediate {\em stable}\, ribbon graph complex which has roots in the deformation theory of quantum $A_\infty$ algebras and the theory of Kontsevich compactifications of moduli spaces of curves $\overline{\cM}_{g,n}^K$. Using a new prop of ribbon graphs and the fact that it contains the prop of involutive Lie bialgebras as a subprop we find new algebraic structures on the classical ribbon graph complex computing $H^\bu(\cM_{g,n})$. We use them to prove Comparison Theorems, and in particular to construct a non-trivial map from the ordinary to the ribbon graph cohomology. On the technical side, we construct a functor $\f$ from the category of prop(erad)s to the category of operads. If a properad $\cP$ is in addition equipped with a map from the properad governing Lie bialgebras (or graded versions thereof), then we define a notion of $\cP$-``graph'' complex, of stable $\cP$-graph complex and a certain operad, that is in good cases an $E_d$ operad. In the ribbon case, this latter operad acts on the deformation complexes of any quantum $A_\infty$-algebra. We also prove that there is a highly non-trivial, in general, action of the Grothendieck-Teichm\"uller group $GRT_1$ on the space of so-called {\em non-commutative Poisson structures}\, on any vector space $W$ equipped with a degree $-1$ symplectic form (which interpolate between cyclic $A_\infty$ structures in $W$ and ordinary polynomial Poisson structures on $W$ as an affine space). [less ▲]

Detailed reference viewed: 61 (10 UL)
Full Text
Peer Reviewed
See detailGrothendieck-Teichmueller group and Poisson cohomologies
Alm, Johan; Merkulov, Sergei UL

in Journal of Noncommutative Geometry (2015), 9(1), 185-214

We study actions of the Grothendieck–Teichmüller group GRT on Poisson cohomologies of Poisson manifolds, and prove some “go” and “no-go” theorems associated with these actions.

Detailed reference viewed: 85 (12 UL)
Full Text
Peer Reviewed
See detailGrothendieck-Teichmueller and Batalin-Vilkovisky
Merkulov, Sergei UL; Willwacher, Thomas

in Letters in Mathematical Physics (2014), 104(5), 625-634

It is proven that, for any affine supermanifold M equipped with a constant odd symplectic structure, there is a universal action (up to homotopy) of the Grothendieck-Teichmueller Lie algebra grt on the ... [more ▼]

It is proven that, for any affine supermanifold M equipped with a constant odd symplectic structure, there is a universal action (up to homotopy) of the Grothendieck-Teichmueller Lie algebra grt on the set of quantum BV structures (i. e.\ solutions of the quantum master equation) on M. [less ▲]

Detailed reference viewed: 133 (11 UL)
Full Text
Peer Reviewed
See detailOperads, configuration spaces and quantization
Merkulov, Sergei UL

in Bulletin of the Brazilian Mathematical Society (2011), 42(4), 683781

We review several well-known operads of compactified configuration spaces and construct several new such operads, $\overline{C}$, in the category of smooth manifolds with corners whose complexes of ... [more ▼]

We review several well-known operads of compactified configuration spaces and construct several new such operads, $\overline{C}$, in the category of smooth manifolds with corners whose complexes of fundamental chains give us (i) the 2-coloured operad of $A_\infty$-algebras and their homotopy morphisms, (ii) the 2-coloured operad of $L_\infty$-algebras and their homotopy morphisms, and (iii) the 4-coloured operad of open-closed homotopy algebras and their homotopy morphisms. Two gadgets --- a (coloured) operad of Feynman graphs and a de Rham field theory on $\overline{C}$ --- are introduced and used to construct quantized representations of the (fundamental) chain operad of $\overline{C}$ which are given by Feynman type sums over graphs and depend on choices of propagators. [less ▲]

Detailed reference viewed: 156 (4 UL)
Full Text
Peer Reviewed
See detailPermutahedra, HKR isomorphism and polydifferential Gerstenhaber-Schack complex
Merkulov, Sergei UL

in Higher structures in geometry and physics (2011)

Detailed reference viewed: 66 (3 UL)
Full Text
Peer Reviewed
See detailWheeled props in algebra, geometry and quantization.
Merkulov, Sergei UL

in Proceedings (2010)

Detailed reference viewed: 103 (3 UL)
Full Text
Peer Reviewed
See detailWheeled Pro(p)file of Batalin-Vilkovisky formalism
Merkulov, Sergei UL

in Communications in Mathematical Physics (2010), 295(3), 585638

Detailed reference viewed: 61 (2 UL)
Full Text
Peer Reviewed
See detailDeformation theory of representations of prop(erad)s. II.
Merkulov, Sergei UL; Vallette, Bruno

in Journal für die Reine und Angewandte Mathematik (2009), 636

Detailed reference viewed: 43 (1 UL)
Full Text
Peer Reviewed
See detailDeformation theory of representations of prop(erad)s. I.
Merkulov, Sergei UL; Vallette, Bruno

in Journal für die Reine und Angewandte Mathematik (2009), 634

Detailed reference viewed: 93 (4 UL)
Full Text
Peer Reviewed
See detailGraph complexes with loops and wheels
Merkulov, Sergei UL

in Algebra, arithmetic, and geometry: in honor of Yu. I. Manin. (2009)

Detailed reference viewed: 95 (4 UL)
Full Text
Peer Reviewed
See detailWheeled PROPs, graph complexes and the master equation
Markl, Martin; Merkulov, Sergei UL; Shadrin, Sergei

in Journal of Pure and Applied Algebra (2009), 213(4), 496-535

We introduce and study wheeled PROPs, an extension of the theory of PROPs which can treat traces and, in particular, solutions to the master equations which involve divergence operators. We construct a dg ... [more ▼]

We introduce and study wheeled PROPs, an extension of the theory of PROPs which can treat traces and, in particular, solutions to the master equations which involve divergence operators. We construct a dg free wheeled PROP whose representations are in one-to-one correspondence with formal germs of SP-manifolds, key geometric objects in the theory of Batalin–Vilkovisky quantization. We also construct minimal wheeled resolutions of classical operads Com and Ass as non-trivial extensions of the well-known dg operads Com-infinityand Ass-infinity source. Finally, we apply the above results to a computation of cohomology of a directed version of Kontsevich’s complex of ribbon graphs. [less ▲]

Detailed reference viewed: 71 (2 UL)